# SDR REXA2022040800568

- Difficulty date: March 16, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 28,669 hours, 20,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Part number: SH670321673
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA SHIMS COMMON TO FLOORBEAM @ FS 333 & RBL 9 ARE CORRODED - REPAIRED SHIMS I/A/W CRJ 900 SRM 51-21-06-001-001-A01, AND 51-42-06-001-001-A01.
